# SDR CALA2016020895092

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 70,448 hours, 8,109 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE BILGE AREA, STATION 780 - 820, STRINGER 47L - 47R.  CARRIED OUT EXT PATCH REPAIR IAW 5330 - 05517.
